Multi-year Author Index for ELA: X

Xiao, Qing-Feng

Qing-Feng Xiao; Xi-Yan Hu; Lei Zhang
The anti-symmetric ortho-symmetric solutions of the matrix equation ATXA=D,
Electron. J. Linear Algebra 18 (2009), 21-29.

Qing-feng Xiao; Xi-yan Hu; Lei Zhang
The symmetric minimal rank solution of the matrix equation AX=B and the optimal approximation,
Electron. J. Linear Algebra 18 (2009), 264-271.

Xiao, Zhankui

Yanbo Li; Zhankui Xiao
Additivity of maps on generalized matrix algebras,
Electron. J. Linear Algebra 22 (2011), 743-757.

Xie, Ze-Jia

Ze-Jia Xie, Wen Li and Xiao-Qing Jin
On condition numbers for the canonical generalized polar decompostion of real matrices.
Electron. J. Linear Algebra 26 (2013) pp. 842-857.

Xiong, Zhiping

Bing Zheng; Zhiping Xiong
A new equivalent condition of the reverse order law for G-inverses of multiple matrix products,
Electron. J. Linear Algebra 17 (2008), 1-8.

Zhiping Xiong; Yingying Qin
Invariance properties of an operator product involving generalized inverses,
Electron. J. Linear Algebra 22 (2011), 694-703.

Zhiping Xiong; Bing Zheng
The reverse order laws and the mixed-type reverse order laws for generalized inverses of multiple matrix products,
Electron. J. Linear Algebra 22 (2011), 1085-1105.

Xu, Chengxian

Cheng-yi Zhang; Shuanghua Luo; Chengxian Xu; Hongying Jiang
Schur complements of generally diagonally dominant matrices and a criterion for irreducibility of matrices,
Electron. J. Linear Algebra 18 (2009), 69-87.

Cheng-Yi Zhang; Shuanghua Luo; Fengmin Xu; Chengxian Xu
The eigenvalue distribution on Schur complement of nonstrictly diagonally dominant matrices and general H-matrices,
Electron. J. Linear Algebra 18 (2009), 801-820.

Cheng-Yi Zhang; Shuanghua Luo; Aiqun Huang; Chengxian Xu
The eigenvalue distribution of block diagonally dominant matrices and block H-matrices,
Electron. J. Linear Algebra 20 (2010), 621-639.

Xu, Fengmin

Cheng-Yi Zhang, Shuanghua Luo, Jicheng Li and Fengmin Xu
An extension of the class of matrices arising in the numerical solutions of PDEs.
Electron. J. Linear Algebra 23 (2012) 422-444.

Xu, Lian-hua

Xin-guo Liu, Wei-guo Wang and Lian-hua Xu
Sensitivity analysis for the multivariate eigenvalue problem.
Electron. J. Linear Algebra 26 (2013) pp. 636-655.

Xu, Meiling

Guanglong Yu, Shuguang Guo and Meiling Xu
On the least signless Laplacian eigenvalues of some graphs.
Electron. J. Linear Algebra 26 (2013) pp. 560-573.

Cheng-Yi Zhang; Shuanghua Luo; Fengmin Xu; Chengxian Xu
The eigenvalue distribution on Schur complement of nonstrictly diagonally dominant matrices and general H-matrices,
Electron. J. Linear Algebra 18 (2009), 801-820.

Xu, Hongguo

Volker Mehrmann; Hongguo Xu
Structured Jordan Canonical Forms for Structured Matrices that are Hermitian, Skew Hermitian or Unitary with Respect to Indefinite Inner Products,
Electron. J. Linear Algebra 5 (1999), 67-103.

Christian Mehl; Volker Mehrmann; Hongguo Xu
Canonical forms for doubly structured matrices and pencils,
Electron. J. Linear Algebra 7 (2000), 112-151.

Volker Mehrmann; Hongguo Xu
Perturbation of purely imaginary eigenvalues of Hamiltonian matrices under structured perturbations,
Electron. J. Linear Algebra 17 (2008), 234-257.

Xu, Jianhong

Michael Neumann; Jianhong Xu
A parallel algorithm for computing the group inverse via Perron complementation,
Electron. J. Linear Algebra 13 (2005), 131-145.

Michael Neumann; Jianhong Xu
A note on Newton and Newton-like inequalities for M-matrices and for Drazin inverses of M-Matrices,
Electron. J. Linear Algebra 15 (2006), 314-328.

Jianhong Xu
Markov chain small-world model with asymmetric transition probabilities,
Electron. J. Linear Algebra 17 (2008), 616-636.

Jianhong Xu
On the trace characterization of the joint spectral radius,
Electron. J. Linear Algebra 20 (2010), 367-375.

Xu, Jin-Li

Jin-Li Xu; Xiao-Min Tang; Chong-Guang Cao
Idempotence-preserving maps between matrix spaces over fields of characteristic 2,
Electron. J. Linear Algebra 21 (2010), 110-123.

Xu, Kexiang

Kexiang Xu and Kinkar Ch. Das
Extremal Laplacian-energy-like invariant of graphs with given matching number.
Electron. J. Linear Algebra 26 (2013) pp. 131-140.

Xu, Wei-Wei

Wei-Wei Xu; Li-Xia Cai; Wen Li
The optimal perturbation bounds for the weighted Moore-Penrose inverse,
Electron. J. Linear Algebra 22 (2011), 521-538.

Xu, Xiao-Wei

Xiao-Wei Xu; Hong-Ying Zhang
Jordan left derivations in full and upper triangular matrix rings,
Electron. J. Linear Algebra 20 (2010), 753-759.

Xue, Yifeng

Fapeng Du and Yifeng Xue
Perturbation analysis of A_{T,S}^(2) on Banach Spaces.
Electron. J. Linear Algebra 23 (2012) pp. 586-598.


Back to ELA home page.